Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Medullary kidney disease, nephrocalcinosis, High BP. Nausea, fainting vision, weakness. Taking Hydrochlorothiazide. Family history of heart disease. Reason?

I woke up in the middle of the night to get a drink of water. I was overcome by a sudden wave of nausea and my vision began to gray out. As I felt my way back to the bedroom, it became difficult to walk....feet felt like lead. After a few minutes it all passed, but I was left feeling rather weak. I m a 42 year old female with high blood pressure. I currently take lisinopril . I have medullary kidney disease and nephrocalsinosis. Kidneys function is okay, but I take hydrochlorothiazide as a precaution against kidney stones . Heart disease is an issue in my family, as well as stroke.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hello young lady, welcome to HCM. Medullary cystic kidney disease can run in families. The same can predispose you to have hypertension at an earlier stage. This inturn predisposes you to heart disease. Your acute symptoms were probably related to extremely high BP at that time. You will need a thorough assessment by a cardiologist.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor